# SDR 05FDEA03329

- Difficulty date: October 10, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE RIGHT WING FIXED LEADING EDGE AT STA XORS 672 ZONE 625 FOUND RIB CRACK.  REPAIRED FORMER INSTALLED REPAIR CLIP ARB1291-38 AND SRM 57-20-00 FIG.1 SHEET 4, 6 VOL 1.
